Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 42, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 10, 2008, 1:29 AM CDT for Brown County, Coleman County, Texas. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 1:29 AM CDT (06:29 UTC)
- Expired
- Apr 10, 2008, 2:00 AM CDT
- In force
- 31 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Brown County, TX, Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:35 AM CDT | TORNADO | 2 S Bangs, TX | A LAW ENFORCEMENT OFFICIAL WITH THE CITY OF BROWNWOOD REPORTED SEEING A TORNADO THAT WAS ILLUMINATED BY LIGHTNING. THE TORNADO WAS NARROW IN SIZE AS IT MOVED RAPIDLY THROUGH THE FIELD LOCATED JUST NORTH OF THE OFFICIALS LOCATION. |
| Apr 10, 1:37 AM CDT | TSTM WND GST 70 | Bangs, TX | |
| Apr 10, 1:39 AM CDT | TSTM WND DMG | 4 Se Bangs, TX | ROOFS WERE BLOWN OFF HOUSES AND A TRAILER WAS TURNED OVER. ALSO...TREES WERE BLOWN DOWN. |
| Apr 10, 1:46 AM CDT | TSTM WND DMG | Brownwood, TX | POWER LINES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:44 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 100630 TORSJT TXC049-083-100700- /O.NEW.KSJT.TO.W.0042.080410T0629Z-080410T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 129 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS... BROWN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 200 AM CDT * AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST OF TRICKHAM...OR ABOUT 11 MILES SOUTHEAST OF SANTA ANNA...MOVING VERY RAPIDLY NORTHEAST AT 68 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 130 AM CDT... BANGS...LAKE BROWNWOOD AND THRIFTY BY 135 AM CDT... EARLY AND BROWNWOOD BY 140 AM CDT... OWENS BY 145 AM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. LAT...LON 3206 9896 3177 9875 3150 9930 3164 9938 TIME...MOT...LOC 0629Z 238DEG 64KT 3164 9918 $$
1 follow-up statement
000 WWUS54 KSJT 100643 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 142 AM CDT THU APR 10 2008 TXC049-083-100700- /O.CON.KSJT.TO.W.0042.000000T0000Z-080410T0700Z/ COLEMAN TX-BROWN TX- 142 AM CDT THU APR 10 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR BROWN AND EAST CENTRAL COLEMAN COUNTIES... AT 137 AM CDT...TRAINED WEATHER SPOTTERS REPORTED 70 MPH WINDS IN BANGS. THIS TORNADO WAS LOCATED NEAR BANGS...OR 8 MILES WEST OF BROWNWOOD... MOVING RAPIDLY NORTHEAST AT 60 MPH. THE TORNADO WILL BE NEAR... OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 150 AM CDT... MAY BY 200 AM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3206 9896 3177 9875 3150 9930 3164 9938 TIME...MOT...LOC 0642Z 235DEG 51KT 3175 9905 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 1:27 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 10, 1:27 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 127 AM CDT THU APR 10 2008 .UPDATE... UPDATING ZONES/GRIDS WITH MOVEMENT OF SQUALL LINE. CLEARED WATCH FOR COUNTIES W OF LINE. 11 && .PREV DISCUSSION... /ISSUED 105 AM CDT THU APR 10 2008/ AVIATION... SQUALL LINE MOVING ACROSS FORECAST AREA NOW...SHOULD BE THROUGH IN NEXT FEW HOURS. TAPERED TEMPOS ACCORDINGLY. WINDS WILL CONTINUE BEHIND THE FRONT...THROUGH THU...WITH LOW CIGS MOVING OUT IN THE NEXT FEW HOURS AS WELL. 11 PREV DISCUSSION... /ISSUED 813 PM CDT WED APR 9 2008/ UPDATE... QUICK UPDATE TO GRIDS/ZONES FOR WATCH NO. 182 WHICH REPLACES 178. 182 IS IN EFFECT UNTIL 7Z. TWEAKED WINDS ACROSS BIG COUNTRY FOR WARM FRONT PLACEMENT. 11 PREV DISCUSSION... /ISSUED 700 PM CDT WED APR 9 2008/ AVIATION... GUSTY WINDS WILL BE A FACTOR TONIGHT THROUGH THU...WITH A WARM FRONT SITUATED ACROSS TO THE S OF I-20 AND A DRY LINE SITUATED JUST TO THE W OF THE AREA. THE MAIN FRONT WILL MOVE ACROSS THE AREA AFTER MIDNIGHT WHICH WILL LEAVE THE POSSIBILITY OF STORMS ALONG AND AHEAD OF THESE SYSTEMS. GUSTY WINDS WILL BE PRESENT BEHIND THE FRONT FOR DURING THE DAY THUR...WITH DRY AIR FILTERING AND LOW CIGS CLEARING OUT BEFORE DAYBREAK AT TAFS. 11/KEISER PREV DISCUSSION... /ISSUED 331 PM CDT WED APR 9 2008/ SHORT TERM... WILL BE BUSY THROUGH TONIGHT WITH A GOOD CHANCE OF SEVERE WEATHER OVER MOST OF THE AREA. SKIES HAVE MOSTLY CLEARED AND DESTABILIZED OVER ALL THE CWA THIS AFTERNOON WITH THE EXCEPTION OF THE NORTHERN BIG COUNTRY. A WARM FRONT CONTINUES TO MOVE TO THE NORTH ACROSS THE AREA AND IS NOW ENTERING THE SOUTHERN BIG COUNTRY...WITH ONGOING CONVECTION WITH ROTATION OBSERVED ALONG THE FRONTAL BOUNDARY. THE SOUTHERN EXTENT OF THE DRY LINE HAS BEGUN TO BULGE TO THE EAST AS EVIDENT BY A 15 DEGREE DROP IN THE DEW POINT AT FORT STOCKTON...AND CONVECTION IS ONGOING JUST WEST OF THE CONCHO VALLEY ALONG THE DRY LINE. THE LATEST RUC HAS INDICATED THIS ENHANCED CONVECTION ALONG THE SOUTHERN EXTENT OF THE DRY LINE OVER THE WESTERN CWA WITH THE LIKELY FORMATION OF A SQUALL LINE THIS EVENING. THE NORTHERN EXTENT OF THE DRY LINE WILL EXTEND NORTHWEST FROM THE NORTHERN CONCHO VALLEY TO THE NEW MEXICO BORDER UNTIL LATE THIS EVENING BEFORE BEGINNING ITS EASTERN PUSH. IN ADDITION TO THE CONTINUING ACTIVITY OVER THE NORTHERN HALF OF THE FORECAST AREA FOR THE REMAINDER OF THE AFTERNOON ASSOCIATED WITH THE WARM FRONT...A BETTER CHANCE FOR SEVERE WEATHER WILL COME LATER THIS EVENING WHEN THE DRY LINE MOVES EAST AND INTERSECTS THE WARM FRONT...AN EVENT ENHANCED BY THE DEVELOPMENT OF A 60 KNOT PLUS LLJ LATER THIS EVENING. THE SEVERE WEATHER CHANCES WILL CONTINUE AFTER MIDNIGHT AND WILL BE ACCOMPANIED BY HEAVY RAINFALL. THE DRY LINE/COLD FRONT WILL CLEAR THE FORECAST AREA BY DAY BREAK THURSDAY WITH VERY DRY AIR AND HIGH WINDS IN ITS WAKE. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA FOR THURSDAY AFTERNOON WITH ELEVATED FIRE DANGER CONTINUING INTO FRIDAY. LONG TERM... THE LONG TERM LOOKS DRY AS AN UPPER LEVEL RIDGE BUILDS OVER THE WESTERN STATES. THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF UPPER HIGH PRESSURE THROUGH THE REMAINDER OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 40 74 41 69 / 10 10 10 10 SAN ANGELO 43 78 41 71 / 10 0 10 0 JUNCTION 44 83 44 71 / 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR BROWN- CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES- KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. &&
Hazardous weather outlook, Apr 9, 1:52 PM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 152 PM CDT WED APR 9 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 152 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT ACROSS WEST CENTRAL TEXAS AS A WARM FRONT INTERACTS WITH A SURFACE DRYLINE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND NORTHEAST OF A LINE FROM STERLING CITY...THROUGH SAN ANGELO...AND SOUTH TO MASON. THUNDERSTORMS WILL LIKELY DEVELOP QUICKLY THIS AFTERNOON IN THIS VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS WILL BE VERY LARGE HAIL AND STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...WATCH FOR STRONG WEST WINDS ACROSS WEST CENTRAL TEXAS. EXPECT AT LEAST A WIND ADVISORY. ALSO...WITH VERY DRY AIR MOVING INTO WEST CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITY VALUES WILL LIKELY DROP INTO THE TEENS ACROSS WEST CENTRAL TEXAS THURSDAY AFTERNOON. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WITH A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... EXPECT SPOTTER ACTIVATION THIS AFTERNOON AND TONIGHT. 23/HUBER
In the hours before
Special weather statement, Apr 9, 10:51 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1051 PM CDT WED APR 9 2008 TXZ049-100445- FISHER TX- 1051 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT FOR FISHER COUNTY... AT 1049 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES WEST OF LONGWORTH...OR ABOUT 13 MILES NORTHWEST OF SWEETWATER...MOVING NORTHEAST AT 55 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... LONGWORTH BY 1055 PM CDT ROBY BY 1100 PM CDT ROTAN BY 1105 PM CDT HITSON BY 1115 PM CDT PEA TO DIME SIZE HAIL IS LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LACY
Special weather statement, Apr 9, 11:31 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1131 PM CDT WED APR 9 2008 TXZ049-054-100530- NOLAN TX-FISHER TX- 1131 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR NOLAN AND FISHER COUNTIES... AT 1129 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF HOBBS TO 2 MILES SOUTHWEST OF WASTELLA TO 17 MILES SOUTHWEST OF MARYNEAL...OR ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF SNYDER TO 8 MILES WEST OF ROSCOE TO 18 MILES NORTHWEST OF ROBERT LEE...MOVING EAST AT 46 MPH. * STRONG THUNDERSTORMS WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 AND ROSCOE BY 1140 PM CDT MARYNEAL...GANNON AND CAPITOLA BY 1145 PM CDT SWEETWATER...ROTAN AND BUSBY BY 1150 PM CDT LAKE SWEETWATER AND THE INTERSECTION OF HIGHWAY 70 AND RANCH ROAD 53 BY 1155 PM CDT PEA SIZE HAIL AND WIND GUSTS FROM 50 TO 55 MPH ARE LIKELY WITH THIS LINE OF STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LACY
Local storm report, Apr 10, 12:19 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1219 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM HAIL SAN ANGELO 31.45N 100.45W
04/10/2008 E1.25 INCH TOM GREEN TX AMATEUR RADIO
&&
HGUERRERLocal storm report, Apr 10, 12:22 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1222 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND GST SAN ANGELO 31.45N 100.45W
04/10/2008 E0 MPH TOM GREEN TX AMATEUR RADIO
WIND GUSTS OF 60 TO 75 MPH WERE REPORTED.
&&
HGUERRERLocal storm report, Apr 10, 12:44 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1244 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG SAN ANGELO 31.45N 100.45W
04/10/2008 TOM GREEN TX AMATEUR RADIO
SEVERE DAMAGE TO THE BARRY BUILDING LOCATED AT HOUSTON
HARTE AND GLENNA AVENUE IN SAN ANGELO. ALSO POWER LINES
AND POLES DOWN. SEVERAL CARS FLIPPED OVER AND A TRACTOR
TRAILER WAS OVERTURNED.
&&
HGUERRERLocal storm report, Apr 10, 1:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
113 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG BUFFALO GAP 32.28N 99.83W
04/10/2008 TAYLOR TX AMATEUR RADIO
A COUPLE OF POWER LINES AND TREES WERE KNOCKED DOWN BY
THE DAMAGING THUNDERSTORM WINDS.
&&
HGUERRERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 23 min |
| Apr 9, 7:34 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 26 min |
| Apr 9, 7:55 PM CDT | Tornado Warning | SJT | Fisher, Jones | 35 min |
| Apr 9, 8:21 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford | 24 min |
| Apr 9, 8:44 PM CDT | Tornado Warning | SJT | Haskell, Jones, Shackelford, Throckmorton | 31 min |
| Apr 9, 9:13 PM CDT | Tornado Warning | SJT | Throckmorton | 32 min |
| Apr 9, 9:58 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 17 min |
| Apr 9, 10:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| Apr 9, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 52 min |
| Apr 9, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Sterling, Tom Green | 47 min |
| Apr 9, 11:02 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 43 min |
| Apr 9, 11:16 PM CDT | Flash Flood Warning | SJT | Fisher, Nolan | 3 hr |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 15 min |
| Apr 9, 11:23 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 67 min |
| Apr 9, 11:46 PM CDT | Tornado Warning | SJT | Irion, Tom Green | 29 min |
| Apr 9, 11:53 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 67 min |
| Apr 9, 11:57 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 48 min |
| Apr 10, 12:06 AM CDT | Tornado Warning | SJT | Coke, Tom Green | 39 min |
| Apr 10, 12:19 AM CDT | Severe Thunderstorm Warning | SJT | Jones, Shackelford | 56 min |
| Apr 10, 12:26 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 49 min |
| Apr 10, 12:34 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 41 min |
| Apr 10, 12:37 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 38 min |
| Apr 10, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Taylor | 19 min |
| Apr 10, 12:47 AM CDT | Tornado Warning | SJT | Runnels | 28 min |
| Apr 10, 1:03 AM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 27 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 18 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch, Menard, Runnels and 1 more | 63 min |
| Apr 10, 1:54 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 36 min |
| Apr 10, 4:11 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 15 hr |
| Apr 10, 4:56 AM CDT | Red Flag Warning | SJT | Coke, Concho, Crockett, Irion, Kimble, Menard and 5 more | 14 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.